# SDR HALA2018031400101

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 32,040 hours, 5,102 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Loose
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF THRUST APPLICATION CIRCUIT BREAKER TRIPPED, AND LIGHT ILLUMINATED.   SECURED LOOSE WIRES AND OPS CHECKED OK.
